# SDR MWEA99707

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99575766
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP OUTBOARD REMOVABLE TRAILING EDGE PANEL LOWER SKIN DAMAGED.  MTC REMOVED AND REPLACED SKIN.
